zbMATH — the first resource for mathematics

On the limiting distribution of non negative additive functions. (English) Zbl 0458.10037
11K65 Arithmetic functions in probabilistic number theory
Full Text: Numdam EuDML
[1] P.D.T.A. Elliott : On the limiting distribution of f (p + 1) for non negative additive functions . Acta Arithmetica XXV (1974) 259-264. · Zbl 0278.10050 · eudml:205270
[2] P. Erdös and A. Wintner : Additive arithmetical functions and statistical independence . Amer. J. Math. 61 (1939) 713-721. · Zbl 0022.00903 · doi:10.2307/2371326
[3] I. Kátai : On the distribution of arithmetical functions on the set of primes plus one . Compositio Math. 19 (1968) 278-289. · Zbl 0167.04301 · numdam:CM_1968__19_4_278_0 · eudml:88965
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.